# SDR UALA2012112806819

- Difficulty date: November 27, 2012
- Submitted: January 14, 2013
- Operation: Air carrier
- Aircraft: N795UA
- Make and model: Boeing 777222
- Aircraft serial: 26927
- Aircraft time: 66,496 hours, 9,510 cycles
- Engine: Pwa PW40903
- System (JASC): 3442 · Weather Radar System
- Part: Drive Unit
- Part number: 20414440402
- Part serial: 51
- Condition: Faulty
- Location: Weather Radar
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

WX RADAR SYS FAILURES, RTFL.   REPLACED AND OPS CHECKED ANTENNA DRIVE UNIT, OPS NORMAL.
